Share

Health Tip: Symptoms of Neuropathy Caused By Chemo

(HealthDay News) — Chemotherapy drugs can cause peripheral neuropathy, a set of symptoms caused by damage to nerves that control the sensations and movements of the arms, legs, hands and feet.

The American Cancer Society mentions these sensations that indicate possible neuropathy:

  • Tingling, or a “pins and needles” feeling.
  • A burning or warm feeling.
  • Numbness, weakness, discomfort or pain.
  • Less ability to feel hot and cold.

Chemotherapy-induced peripheral nerve damage can cause significant pain and can affect your ability to walk, write, button your shirt or pick up things, the society says. It can last for weeks, months or even years after treatment.

MedicalNews
Copyright © 2019 HealthDay. All rights reserved.


Understanding Cancer: Metastasis, Stages of Cancer, Pictures

Cancer 101 Pictures Slideshow


Breast Cancer Diagnosis and Treatment

Breast Cancer Slideshow


Skin Cancer Symptoms, Types, Images

Skin Cancer Slideshow

Article source: http://www.medicinenet.com/script/main/art.asp?articlekey=218341

Loading...

Best Wordpress Plugin development company in India     Best Web development company in India